# SDR SWAA2022030890367

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521KB HAS DELAMINATION AT FORWARD CORNERS OF CUTOUT / PANEL 521KB WITH DELAMINATION AT FORWARD CORNERS OF CUTOUT WAS REPAIRED IAW SRM 51-70-05-2R-6. 59702U 05/09/19
